# SDR CALA2017081802715

- Difficulty date: August 14, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480048202202
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR SILL HAS CORROSION AT AFT END.  DOOR SILL BEYOND LIMITS, 50 PERCENT MATERIAL LOSS.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-73-11-0 01, AND 51-72-11-911-001.
